Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 350, Number 4

All articles in this issue are freely accessible.

The residual spectrum of $U(2,2)$
Takyua Kon-No.
Trans. Amer. Math. Soc. 350 (1998), 1285-1358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370645
Covers of algebraic varieties III. The discriminant of a cover of degree 4 and the trigonal construction
G. Casnati.
Trans. Amer. Math. Soc. 350 (1998), 1359-1378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1467462
Geometric families of constant reductions and the Skolem property
Barry Green.
Trans. Amer. Math. Soc. 350 (1998), 1379-1393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458302
Extreme points of the distance function on convex surfaces
Tudor Zamfirescu.
Trans. Amer. Math. Soc. 350 (1998), 1395-1406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458314
The behavior of the heat operator on weighted Sobolev spaces
G. N. Hile and C. P. Mawata.
Trans. Amer. Math. Soc. 350 (1998), 1407-1428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1467466
Fox calculus, symplectic forms, and moduli spaces
Valentino Zocca.
Trans. Amer. Math. Soc. 350 (1998), 1429-1466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443899
Berezin’s quantization on flag manifolds and spherical modules
Alexander V. Karabegov.
Trans. Amer. Math. Soc. 350 (1998), 1467-1479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458307
Limit theorems for random transformations and processes in random environments
Yuri Kifer.
Trans. Amer. Math. Soc. 350 (1998), 1481-1518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451607
The trace of jet space $J^{k}Λ^{𝜔}$ to an arbitrary closed subset of $\mathbb{R}^{n}$
Yuri Brudnyi and Pavel Shvartsman.
Trans. Amer. Math. Soc. 350 (1998), 1519-1553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407483
Linearization, Dold-Puppe stabilization, and Mac Lane’s $Q$-construction
Brenda Johnson and Randy McCarthy.
Trans. Amer. Math. Soc. 350 (1998), 1555-1593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451606
Commuting Toeplitz operators with pluriharmonic symbols
Dechao Zheng.
Trans. Amer. Math. Soc. 350 (1998), 1595-1618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443898
$n$-unisolvent sets and flat incidence structures
Burkard Polster.
Trans. Amer. Math. Soc. 350 (1998), 1619-1641
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407710
Geometric properties of the double-point divisor
Bo Ilic.
Trans. Amer. Math. Soc. 350 (1998), 1643-1661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422899
Comultiplications on free groups and wedges of circles
Martin Arkowitz and Mauricio Gutierrez.
Trans. Amer. Math. Soc. 350 (1998), 1663-1680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422887
Algebraic invariant curves for the Liénard equation
Henryk Zoladek.
Trans. Amer. Math. Soc. 350 (1998), 1681-1701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1433130
A new degree bound for vector invariants of symmetric groups
P. Fleischmann.
Trans. Amer. Math. Soc. 350 (1998), 1703-1712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1451600